# SDR YENA2025021100148

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 34,813 hours, 11,133 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1801, JFK-FLL. 'YELLOW HYD SYSTEM LOW LEVEL Y LOW PRESSURE ECAM CAUTION AT CRUISE ALL HYD FLUID LOST. OPEN
